# SDR USAA2014061000005

- Difficulty date: June 9, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 43,868 hours, 18,111 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shade
- Condition: Stuck
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY EXIT WINDOW SHADE WILL NOT OPEN FULLY.  REPLACED RIGHT OVERWING EMERGENCY EXIT WINDOW SHADE IAW AMM 25-23-43.
